# SDR RAIA00111003

- Difficulty date: November 6, 2001
- Submitted: November 11, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 29,185 hours, 29,255 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161204
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

7137-STL-GREEN HYDRAULIC SYSTEM WENT TO ZERO PSI.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEAKING PRESSURE TRANSMITTER O-RING.  LEAK CK OK IAW ATR MAINTENANCE MANUAL.
